MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR RVS BSPLT RMR 25MM SHORT; EXTREMITIES, INSTRUMENT

ZIMMER BIOMET, INC. COMPR RVS BSPLT RMR 25MM SHORT; EXTREMITIES, INSTRUMENT
Model Number 110029136
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: south africa.Visual examination of the provided photos identified the reamer with worn/rolled edges.Part and lot number could not be visualized.No other conclusions could be made due to the quality of the photos.Device history record was reviewed and no discrepancies were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the instrument was found to be worn.No adverse events have been reported as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
COMPR RVS BSPLT RMR 25MM SHORT
Common Device Name
EXTREMITIES, INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key14955972
Report Number0001825034-2022-01534
Device Sequence Number20205050
Product Code KWS
UDI-Device Identifier00880304731523
UDI-Public(01)00880304731523(11)191015(10)379940
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number110029136
Device Catalogue Number110029136
Device Lot Number379940
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexPrefer Not To Disclose